Dominating Set of Fuzzy and Anti-Fuzzy Graphs Using Algorithms

Nageswara Rao, Thota and Muneera, Abdul and Y. V., Seshagiri Rao and E.S., Rama Ravi Kumar and Jonnalagadda, VenkateswaraRao (2023) Dominating Set of Fuzzy and Anti-Fuzzy Graphs Using Algorithms. AIP Conf. Proc., 2707 (1). ISSN 020034-1–020034-6

[thumbnail of Dr. Y.V. Sheshagiri Rao-Conference paper-1.pdf] Text
Dr. Y.V. Sheshagiri Rao-Conference paper-1.pdf

Download (409kB)

Abstract

In this article, we discuss a dominating set D in a fuzzy graph F and anti fuzzy graph FA. The boundaries on the
domination number of an anti-fuzzy graph are obtained. A fuzzy matrix is defined on an anti-fuzzy graph. Some properties of
the adjacency fuzzy matrix are discussed. Using a strong adjacency matrix, an algorithm is formulated to find a minimal
dominating set of an anti fuzzy graph FA and by using a strong neighborhood fuzzy matrix, an algorithm is defined to predict
the total dominating set for FA.

Item Type: Article
Subjects: K Basic Science and Humanities > K1 Mathematics
Departments: Basic Science and Humanities
Depositing User: Dr Phani Kumar Nali
Date Deposited: 06 Mar 2024 09:45
Last Modified: 26 Mar 2024 09:36
URI: https://ir.vignanits.ac.in/id/eprint/169

Actions (login required)

View Item
View Item